# SDR HEEA061754

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3207Q
- Make and model: Bell 206L-3
- Aircraft serial: 51540
- System (JASC): 2400 · Electrical Power System
- Part: Volt Regulator
- Part number: 163404731
- Condition: Failed
- Location: Dc System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOLTAGE REGULATAOR DROPS OFF-LINE WHEN RADIO IS KEYED.
